# SDR SWAA050555

- Difficulty date: February 23, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, FOUND LT T/E AFT INBD FLAP UPPER SKIN DELAMINATED.  REPAIRED SPARE FLAP PER SWA EA.
